Journal of Symbolic Logic

Analytic Equivalence Relations and Ulm-Type Classifications

Greg Hjorth and Alexander S. Kechris

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 4 (1995), 1273-1300.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744877

Mathematical Reviews number (MathSciNet)
MR1367210

Zentralblatt MATH identifier
0847.03023

JSTOR
links.jstor.org

Citation

Hjorth, Greg; Kechris, Alexander S. Analytic Equivalence Relations and Ulm-Type Classifications. J. Symbolic Logic 60 (1995), no. 4, 1273--1300. https://projecteuclid.org/euclid.jsl/1183744877


Export citation